# SDR ORJA97144

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 626447
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, BELOW 80 KNOTS INDICATED AIRSPEED FOR HIGH OIL PRESSURE ON NR 2 ENGINE.  OIL PRESSURE INDICATED 60 PSI AT TAKEOFF POWER.  REPLACED NR 2 ENGINE OIL PRESS RELIEF VALVE, LEAK AND OPS CHECK GOOD PER 79-20-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
